Quantum Codes Derived from Quasi-Twisted Codes of Index 2 with Hermitian Inner Product

Jingjie LV  Ruihu LI  Qiang FU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.10   pp.1411-1415
Publication Date: 2019/10/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.1411
Type of Manuscript: LETTER
Category: Information Theory
Keyword: 
quantum codes,  quasi-twisted codes,  Hermitian inner product,  

Full Text: PDF(159.9KB)>>
Buy this Article




Summary: 
In this paper, we consider a wide family of λ-quasi-twisted (λ-QT) codes of index 2 and provide a bound on the minimum Hamming distance. Moreover, we give a sufficient condition for dual containing with respect to Hermitian inner product of these involved codes. As an application, some good stabilizer quantum codes over small finite fields F2 or F3 are obtained from the class of λ-QT codes.